# SDR HALA0000172

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 162 - HNL - NOSE LANDING GEAR WOULD NOT EXTEND.  CYCLED THREE TIMES.  PULLED ALTERNATE GEAR EXTENSION LEVER, NOSE GEAR EXTENDED WITH NORMAL INDICATIONS.  STOWED ALT LEVER.  CHECKED NOSE GEAR COND AND SERVICE CHECK OK.  REPLACED NOSE GEAR BUNGEE CYL PER MM 32-32-7, OPS AND LEAK CHECK OK.  (M)
